# SDR HEEA073538

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 1,384 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005310
- Part serial: 20017
- Condition: Making Metal
- Location: Engine Bay
- Part time: 1,734 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OIL SAMPLE HAS HIGH IRON.
